MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR,LAL

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR,LAL
Catalog Number MDTSUPRAAIR
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the new pump might be having some issues as it seems like my body is sinking into the mattress more than usual again.".
 
Additional Manufacturer Narrative
The customer reported that the new pump might be having some issues as it seems like the customer's body is sinking into the mattress more than usual again.Customer returned pump for evaluation and medline was able to attach the pump to a mattress for evaluations; the pump fully inflated the mattress and was left attached to the mattress for a week.The mattress stayed fully inflated and in normal pressure, and medline was unable to find any quality issues; this is an unconfirmed complaint.There was no reported death or serious injury associated with this event, product was not being used for treatment or diagnosis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,SUPRA AIR,LAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joyce qiu
three lakes drive
northfield, IL 60093--275
MDR Report Key50525304
Report Number1417592-2026-28548
Device Sequence Number6000416
Product Code FNM
UDI-Device Identifier10197344102549
UDI-Public10197344102549
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTSUPRAAIR
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown